# SDR AALA981266

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317AA
- Make and model: Boeing 767223
- Aircraft serial: 22319
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 46700017
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LHR - FLT 0142 - EN ROUTE JFK/LHR FIRST CLASS NR 1 COFFEEMAKER EMITTED SPARKS BEHIND BUTTON LABELED 'HOT'.  TURNED OFF COFFEEMAKER.  LANDED LHR WITHOUT INCIDENT.  REPLACED NR 1 COFFEEMAKER.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
